Previous |  Up |  Next

Article

Title: Calculus on symplectic manifolds (English)
Author: Eastwood, Michael
Author: Slovák, Jan
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 54
Issue: 5
Year: 2018
Pages: 265-280
Summary lang: English
.
Category: math
.
Summary: On a symplectic manifold, there is a natural elliptic complex replacing the de Rham complex. It can be coupled to a vector bundle with connection and, when the curvature of this connection is constrained to be a multiple of the symplectic form, we find a new complex. In particular, on complex projective space with its Fubini–Study form and connection, we can build a series of differential complexes akin to the Bernstein–Gelfand–Gelfand complexes from parabolic differential geometry. (English)
Keyword: symplectic structure
Keyword: Kähler structure
Keyword: tractor calculus
Keyword: exact complex
Keyword: BGG machinery
MSC: 53B35
MSC: 53D05
DOI: 10.5817/AM2018-5-265
.
Date available: 2018-12-06T16:14:04Z
Last updated: 2018-12-07
Stable URL: http://hdl.handle.net/10338.dmlcz/147504
.
Reference: [1] Bailey, T.N., Eastwood, M.G., Gover, A.R.: Thomas’s structure bundle for conformal, projective and related structures.Rocky Mountain J. Math. 24 (1994), 1191–1217. Zbl 0828.53012, MR 1322223, 10.1216/rmjm/1181072333
Reference: [2] Bryant, R.L., Eastwood, M.G., Gover, A.R., Neusser, K.: Some differential complexes within and beyond parabolic geometry.arXiv:1112.2142.
Reference: [3] Cahen, M., Schwachofer, L. J.: Special symplectic connections.J. Differential Geom. 83 (2009), 229–271. MR 2577468, 10.4310/jdg/1261495331
Reference: [4] Čap, A., Salač, T.: Parabolic conformally symplectic structures I; definition and distinguished connections.Forum Math., to appear, arXiv:1605.01161. MR 3794908
Reference: [5] Čap, A., Salač, T.: Parabolic conformally symplectic structures II; parabolic contactization.Ann. Mat. Pura Appl., to appear, arXiv:1605.01897. MR 3829565
Reference: [6] Čap, A., Salač, T.: Parabolic conformally symplectic structures III; invariant differential operators and complexes.arXiv:1701.01306. MR 3829565
Reference: [7] Čap, A., Salač, T.: Pushing down the Rumin complex to conformally symplectic quotients.Differential Geom. Appl. 35 (2014), 255–265, arXiv:1312.2712. MR 3254307, 10.1016/j.difgeo.2014.05.004
Reference: [8] Čap, A., Slovák, J.: Parabolic Geometries I: Background and General Theory.Math. Surveys Monogr. 154 (209). MR 2532439
Reference: [9] Eastwood, M.G.: Extensions of the coeffective complex.Illinois J. Math. 57 (2013), 373–381. MR 3263038
Reference: [10] Eastwood, M.G., Goldschmidt, H.: Zero-energy fields on complex projective space.J. Differential Geom. 94 (2013), 129–157. MR 3031862, 10.4310/jdg/1361889063
Reference: [11] Eastwood, M.G., Slovák, J.: Conformally Fedosov manifolds.arXiv:1210. 5597.
Reference: [12] Gelfand, I.M., Retakh, V.S., Shubin, M.A.: Fedosov manifolds.Adv. Math. 136 (1998), 104–140. Zbl 0945.53047, MR 1623673, 10.1006/aima.1998.1727
Reference: [13] Knapp, A.W.: Lie Groups, Lie Algebras, and Cohomology.Princeton University Press, 1988. MR 0938524
Reference: [14] Kostant, B.: Lie algebra cohomology and the generalized Borel–Weil theorem.Ann. of Math. (2) 74 (1961), 329–387. Zbl 0134.03501, MR 0142696, 10.2307/1970237
Reference: [15] Penrose, R., Rindler, W.: Spinors and Space-time.vol. 1, Cambridge University Press, 1984. MR 0776784
Reference: [16] Seshadri, N.: .
Reference: [17] Smith, R.T.: Examples of elliptic complexes.Bull. Amer. Math. Soc. (N.S.) 82 (1976), 294–299. MR 0397796, 10.1090/S0002-9904-1976-14028-1
Reference: [18] Tseng, L.-S., Yau, S.-T.: Cohomology and Hodge theory on symplectic manifolds: I and II.J. Differential Geom. 91 (2012), 383–416, 417–443. MR 2981843, 10.4310/jdg/1349292670
.

Files

Files Size Format View
ArchMathRetro_054-2018-5_3.pdf 542.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo